# SDR JGVR20200921001

- Difficulty date: September 21, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N407QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500405
- Aircraft time: 2,553 hours, 2,014 cycles
- System (JASC): 2700 · Flight Control System
- Part: Balance Weight
- Condition: Unserviceable
- Location: Flt Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH EMBRAER SB 505-55-0004 FOUND THE FOLLOWING FLIGHT CONTROL BALANCE WEIGHTS NOT ACCEPTABLE PER SB AND REPLACED WITH NEW PARTS.  ONE LT ELEVATOR HORN WEIGHT P/N PE915109-L42, ONE LT ELEVATOR OB INTERNAL WEIGH P/N PE915109-L41, FOUR LT ELEVATOR ADJUSTABLE WEIGHTS P/N PE915109-L33, ONE RT ELEVATOR HORN WEIGHT P/N PE915109-L42, AND FOUR RT ELEVATOR ADJUSTABLE WEIGHTS P/N PE915109-L33.
